# SDR VNAA2017091911101

- Difficulty date: September 19, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 31,334 hours, 30,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BF50384901
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT ON THE RIGHT HAND FORWARD BULKHEAD IN FRONT OF THE FIRST CLASS SEATS IS DETACHED FROM THE WALL. FERRIED THE AIRCRAFT TO A MAINTENANCE BASE AND REPLACED THE LIGHT ASSEMBLY.
